# SDR C2XA11CL043

- Difficulty date: February 8, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 11,412 hours, 7,211 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 235
- Condition: Faulty
- Location: Brake System
- Part time: 11,401 hours, 7,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LOUD BANGING NOISE AND SHUTTER ON GEAR RETRACTION.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
